# SDR 2020F00283

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: General aviation
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 5940974502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK, UPPER AND LOWER SKINS OF THE RT WING SPOILER WAS DELAMINATED.
